Revista de Gastroenterología del Perú
versión impresa ISSN 1022-5129
DIAZ F, Javier et al. Hepatotoxicidad y pancreatitis por sales de oro: Reporte de caso. Rev. gastroenterol. Perú [online]. 2004, vol.24, n.4, pp. 353-356. ISSN 1022-5129.
The case of a patient, 37 years old, born and resident of Lima, suffering rheumatoid arthritis who underwent treatment with Prednisone, Methotrexate, and Chloroquine is reported. This therapy was substituted for gold salts one month before her admission. After the third dose she presented symptoms of abdominal pain and diarrhea, itching, and jaundice, associated with asthenia and a feverish sensation. Liver biochemistry demonstrated elevated transaminase, bilirubin, alkaline phosphatase, eosinophilia, inversion of the rate albumin / globulin, higher titer of immunoglobulin G, as well as an elevation of amylase and lipase. The anatomopathological study showed cholestasis, hepatocyte ballooning, spotty necrosis, predominantly in zone 3 of the acinus. These findings where found consistent with a toxic reaction.
Palabras llave : Hepatotoxicity; gold salts; pancreatitis.